MA 59/2007
Marcus Sundhäll and Edgar Tchoundja, On Hankel forms of higher weights, the case of Hardy spaces
Published in: Canad. J. Math. 62 (2010), 439–455.

MA 60/2007
Jan Melecký, A simple stock market model involving intrinsic value dynamics

MA 61/2007
Petr Harasim, On the Worst Scenario Method: A Modified Convergence Theorem and Its Application to an Uncertain Differential Equation
Published in: Appl. Math. 53 (2008), 583–598.

MA 62/2007
Ludwig Reich, Jaroslav Smítal, Marta Štefánková, Local analytic solutions of the generalized Dhombres functional equation II
Published in: J. Math. Anal. Appl. 355 (2009), 821–829.

MA 63/2007
Karel Hasík, On a predator-prey system of Gause type
Published in: J. Math. Biology 60 (2010), 59–74.

MA 64/2007
Zdeněk Kočan, Veronika Kornecká-Kurková, Michal Málek, Two examples of continuous maps on dendrites
Published in: Topology Appl. 156 (2009), 2923–2931.

The title and content of the preprint may have been modified in the final publication.